# SDR UIEA2023050900441

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD E& E CREW OXYGEN NEED SERVICE TO FULL .( SERVICED CREW OXYGEN CYLINDER @ LOWER  E&E COMPARTMENT IAW 767-300 AMM 12-15-08, AMM 35-00-00, AMM  35-11-00 & AC.  43.13-1B PAR 9-46 THRU 9-51. NO LEAKS NOTED DURING NORMAL OPERATIONAL CHECK )
